# SDR UPS99529980

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 892 & 895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK SEAT TRACK ON EXPANSION LINK HAS CORROSION ON TOP SURFACE LT FLANGE LBL 46, BS 892 AND BS 895.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED OLD SEAT TRACK AND INSTALLED NEW SEAT TRACK AT EXPANSION LINK BS 880 TO BS 900 IAW SRM 53-30-52, 53-00-52, 51-40-02.
